# SDR ABXA050360

- Difficulty date: December 9, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 55,734 hours, 68,043 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: 991550032
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER SPAR STRAP ANGLE CRACKED JUST INBOARD OF AFT MOUNT.  REMOVED AND REPLACED ANGLE WITH NEW ANGLE IAW DC9 SRM 51-30-05.
